LETIZIA SCUDERI

Scarica il contatto come vcard Foto

Prof. Associato Confermato

+39 0110907560 / 7560 (DISMA)

Pubblicazioni più recenti

Colombi, Annachiara; Falletta, Silvia; Scianna, Marco; Scuderi, Letizia (2020)
An integro-differential non-local model for cell migration and its efficient numerical solution. In: MATHEMATICS AND COMPUTERS IN SIMULATION, vol. 180, pp. 179-204. ISSN 0378-4754 Download fulltext
Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia (2019)
Two boundary integral equation methods for linear elastodynamics problems on unbounded domains. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 78, pp. 3841-3861. ISSN 0898-1221 Download fulltext
Bertoluzza, Silvia; Falletta, Silvia; Scuderi, Letizia (2019)
Wavelets and convolution quadrature for the efficient solution of a 2D space-time BIE for the wave equation. In: APPLIED MATHEMATICS AND COMPUTATION. ISSN 0096-3003 Download fulltext
Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia (2018)
On the discretization and application of two space-time boundary integral equations for 3D wave propagation problems in unbounded domains. In: APPLIED NUMERICAL MATHEMATICS, vol. 124, pp. 22-43. ISSN 0168-9274 Download fulltext
Falletta, Silvia; Scuderi, Letizia (2015)
A new boundary element integration strategy for retarded potential boundary integral equations. In: APPLIED NUMERICAL MATHEMATICS, vol. 94, pp. 106-126. ISSN 0168-9274 Download fulltext
Monegato G.; Scuderi L. (2015)
A space–time BIE method for 2D wave equation problems with mixed boundary conditions. In: APPLIED MATHEMATICS AND COMPUTATION, vol. 259, pp. 1046-1070. ISSN 0096-3003
Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia (2014)
A space-time BIE method for wave equation problems: the (two-dimensional) Neumann case. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 34, pp. 390-434. ISSN 0272-4979 Download fulltext
G. MONEGATO; L. SCUDERI (2013)
Potential evaluation in space-time BIE formulations of 2D wave equation problems. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 243, pp. 60-79. ISSN 0377-0427 Download fulltext
Falletta, Silvia; Monegato, Giovanni; Scuderi, Letizia (2012)
A space-time BIE method for nonhomogeneous exterior wave equation problems. the Dirichlet case. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 32, pp. 202-226. ISSN 0272-4979 Download fulltext
MONEGATO G.; SCUDERI L; STANIC M.P (2011)
Lubich convolution quadratures and their application to problems described by space-time BIEs. In: NUMERICAL ALGORITHMS, vol. 56, pp. 405-436. ISSN 1017-1398 Download fulltext
MONEGATO G.; L. SCUDERI (2011)
Quadrature Rules for Unbounded Intervals and Their Application to Integral Equations. In: Approximation and Computation / W. GAUTSCHI; G. MASTROIANNI; T. M. RASSIAS, S.L., Springer, pp. 185-208. ISBN: 9781441965936
SCUDERI L. (2009)
A new smoothing strategy for computing nearly singular integrals in 3D Galerkin BEM. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 225, pp. 406-427. ISSN 0377-0427
SCUDERI L. (2008)
On the computation of nearly singular integrals in 3D BEM collocation. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 74, pp. 1733-1770. ISSN 0029-5981
MONEGATO G; SCUDERI L. (2005)
Numerical integration of functions with endpoint singularities and/or complex poles in 3D Galerkin boundary element methods. In: PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, vol. 41, pp. 869-895. ISSN 0034-5318
MONEGATO G; SCUDERI L. (1999)
Numerical integration of functions with boundary singularities. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 112, pp. 201-214. ISSN 0377-0427
SCUDERI L. (1998)
A collocation method for the generalized airfoil equation for an airfoil with a flap. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 35, pp. 1725-1739. ISSN 0036-1429
CRISCUOLO G; SCUDERI L. (1998)
The numerical evaluation of cauchy principal value integrals with non-standard weight functions. In: BIT, vol. 38, pp. 256-274. ISSN 0006-3835
CRISCUOLO G; SCUDERI L. (1997)
Convergence of product rules with preassigned nodes. In: INDIAN JOURNAL OF MATHEMATICS, vol. 39, pp. 75-90. ISSN 0019-5324
CRISCUOLO G; SCUDERI L. (1994)
Error bounds of product quadrature rules in L_1 weighted norm. In: CALCOLO, vol. 31, pp. 73-93. ISSN 0008-0624
Vedi tutte le pubblicazioni su Porto@Iris